# SDR EHAA20130412004

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N392CA
- Make and model: Casa C212DF
- Aircraft serial: 398
- Aircraft time: 12,986 hours, 15,431 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Window Heat
- Part time: 12,986 hours, 15,431 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LT WINDOW HEAT SHORTED.
